I just refilled my prescription... I had 2 left from last month... they were white (25 mg) and my new refill is brownish..off white (100mg) I am on 100 mg. Last month I apparently took 28 days of only 25 mg, without realizing it. I noticed that I have been feeling VERY different. Should I go ahead and take my normal 100 mg? Should I contact the pharmacy? Is there anything legal I should do? Please help!!
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2010 • 1 answer
Posted 27 Aug 2010 • 1 answer
Posted 20 Sep 2010 • 2 answers
Wrong Rx... what is round yellow pill 5/6 on one side USP on the other? Filled for Levothyroine 110m
Posted 25 Nov 2010 • 1 answer
Posted 13 Jun 2011 • 1 answer